International Journal of Mathematics Research (IJMR)

 

Volume 7, Number 2 (2015)

 

 

CONTENTS

 

 

An Extension Of Gregus Fixed Point Theorem
pp. 91-95
Aradhana Sharma and G. S. Sao

Super Geometric Mean Labeling Of Some Disconnected Graphs
pp. 97-108
S.S.Sandhya, E. Ebin Raja Merly and B.Shiny

On Soft Almost g-continuous functions
pp. 109-123
A. Selvi and I. Arockiarani

Some Results On Root Square Mean Graphs
pp. 125-134
S.S.Sandhya, S.Somasundaram and S.Anusa

F- Bi Near Subtraction Semigroups
pp. 135-139
S.Firthous Fatima and S. Jayalakshmi

Some Results on -Normal and Hyponormal Operators on the Tensor Product of Hilbert Spaces
pp. 141-149
Pranab Jyoti Dowari and Nilakshi Goswami

n-Ricci Soliton On A Real Hypersurface Of A Complex Space Form
pp. 151-157
Nagaraja H G, Venu K And Savithri Shashidhar

Time Dependent Bulk Transportation Problem
pp. 159-166
B. Naganna and M. Sundara Murthy

Geometric Mean Labelings of trees in Γ(Zn)
pp. 167-171
J. Periaswamy and N.Selvi

Some Properties of the Chaotic Shift Map On the Generalised m-Symbol Space and Topological Conjugacy
pp. 173-190
Tarini Kumar Dutta and Anandaram Burhagohain

Flat Curvature tensors on Hsu-Structure Manifold,and its application to relativity
pp. 191-196
Lata Bisht and Sandhana Shanker

On the Lattice of Convex Sets and Path Sets of a Connected Graph
pp. 197-202
Girish Kumara R. and Lavanya S

Characterizations of a finite groups of order pq and p2q
pp. 203207
Kuwali Das

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact